# SDR ASAA2014102909528

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 27,043 hours, 7,940 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP DURING POWER TRANSFER AFTER ENGINE START.  SATCOM SELECTION MISSING ON MCDU MENU PAGE.  ACFT GROUNDED. COMPLETED QRH 5.3 SAT PROMPT RESTORED.
